Germination Biology and the Ecology of Annual Plants

Rees, M. and Long, M.J. (1992) Germination Biology and the Ecology of Annual Plants. American Naturalist, 139 (3). pp. 484-508. ISSN 0003-0147

Abstract

Metadata

Authors/Creators:
  • Rees, M.
  • Long, M.J.
Copyright, Publisher and Additional Information: © 1997 by The University of Chicago. Reproduced in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biological Sciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
Depositing User: Repository Officer
Date Deposited: 27 Jun 2006
Last Modified: 05 Jun 2014 04:53
Published Version: http://links.jstor.org/sici?sici=0003-0147%2819920...
Status: Published
Publisher: University of Chicago Press
Refereed: Yes

Download

Filename: reesm8_Rees_and_Long_1992_Am_Nat.pdf

Share / Export